Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1982, Volume 50, Issue 1

An Algorithm for FIML and 3SLS Estimation of Large Nonlinear Models<81:AAFFA3>2.0.CO;2-C
p. 81-96

William R. Parke

This paper presents a numerical algorithm for computing full information maximum likelihood (FIML) and nonlinear three-stage least squares (3SLS) coefficient estimates for large nonlinear macroeconometric models. The new algorithm, which is demonstrated by actually computing FIML and 3SLS coefficient estimates for two versions of the 97 equation Fair model, is substantially more effective than other algorithms on large FIML and 3SLS estimation problems.

Log In To View Full Content